# SDR YENA200811240118

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 24,795 hours, 8,513 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 504, FLL-EWR, LTV SYSTEM SMELL OF SMOKE ROW 1 THRU 5, LTV DEACTIVATED.  T/S PER TR 2400001, TSM 24-00-00-810-823 & 23-39-00-810-801.  NO ABNORMALITIES FOUND.  INSPECTED ROW 1-7 ABCDEF.  UPDATED XEB S/W.  ADJUSTED RSSI FROM 4.95 TO 2.50.  MONITORED SYS FOR 3 HOURS.  OPS NORMAL.  NO SMELLS NOTED.
